Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

truckacne

Member
  • Content Count

    6
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About truckacne

  • Rank
    New Member
  1. I just started taking Accutane (Claravis) a day ago, taking one 30 mg pill twice a day for a total of 60 mg a day. I noticed the first day I started taking it, I had mild to moderate stomach pain. Today, which is just day two, I have moderate stomach pain. In the morning, I had to defecate and noticed it was greenish-brown and smelled rather bad. I never have unhealthy stools and I eat a relatively healthy vegan diet. Can the side effects of Accutane occur immediately upon starting treatmen
  2. I have read horror stories about the side effects of Accutane or even hearing that individuals' acne become worse after treatment. I don't know if you've tried a holistic approach, like eating healthy, exercising, reducing stress, etc. but that might be something to try first. The drug is especially taxing on your liver and is thought to even damage some individuals' for life. You're required to take blood tests while on it too which is pretty serious. Having to take blood tests on any drug
  3. Recently, ketogenic diets have been shown to help reduce acne. Many doctors list a reduction in acne as being one of the prime benefits of ketogenic diets. A myriad of studies and anecdotal evidence also suggest eating low-carb diets in general help reduce acne significantly. Acne can supposedly be a result of insulin resistance and ingesting too much sugar, so when the body adapts to running on ketones instead of glucose, or sugar, as fuel, acne is staved off. This all sounds so magic
  4. Did you dilute the vinegar at all with water or did you just apply it? I really want to try using it because I've read so many success stories but I've also read stories about chemical burns and other adverse effects.
  5. Front.html Left.html Right.html So, I've had mild acne ever since I hit puberty (I'm nineteen now) but during the past six months, I have had the worst acne I've ever had in my life. I moved to Florida this past summer and moved back Thanksgiving after being given the opportunity to have free tuition. About a month before I left, I started eating horribly for whatever reason and within a few weeks, my acne skyrocketed. It's only my fault and I know this. However, I became a vegan on Ne
×